# SDR 95ZZZX6412

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28901
- Make and model: Cessna 414
- Aircraft serial: 4140353
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4708369018
- Condition: Oil Leak
- Location: Lt Eng Wastegate
- Part time: 329 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WASTEGATE CONTROLLER OIL LEAKING FROM CENTER PISTON.
